# SDR R61A2024061000249

- Difficulty date: May 17, 2024
- Submitted: June 11, 2024
- Operation: Air carrier
- Aircraft: N127HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000206
- Aircraft time: 39,252 hours, 29,857 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: UNKNOWN
- Condition: Corroded
- Location: Waste Svice Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL DOUBLER FOR WASTE SERVICE DOOR CUTOUT CORRODED AT LOWER IB CORNER. REMOVED AND REPLACED WASTE BOX INTERNAL DOUBLER BETWEEN FRAMES 88-89 AND RESTORED SURFACE PROTECTION TO REWORKED AREA REFER SRM 51-40-08, 51-23-06 AND CPM 51-25-00.
